how long does soreness after injectibles last for you?
3 Replies
cali - September 22

I started injectibles in my stomach 225mg/day yesterday and the area around it (about an inch each way from the injection site) is still all red and very tender to the touch. Todays i can barely feel it. Is something wrong maybe?this is my first month on Lepori (repronex is another name for them). thanx and baby dust


cali - September 22

please answer


Justine - September 25

Normally mine hurt for 10 mins or so, basically from the needle. Sometimes I'd get a bruise. I'd call whoever presecribed the drugs to check if you're worried - also the drugs normally have instruction leafets which may say if its normal or not in the side effects section. You tend to get better at injections with practice so hopefully it won't hurt so much soon.


AC - September 30

Hi Cali~ I was also on Repronex injections (in my stomach). I wouldn't worry about what you are experiencing. I also had a rash that hurt for about a day after the injection. I had to rotate the injection site, so it could heal. My dr. said this is very normal with Repronex. I hope this helps.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?